All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC

Paulo k. Monteiro, Jaime Orrillo and Rudy Rosas
''Hyperopic Topologies Once Again''
( 2019, Vol. 39 No.4 )
We construct a hyperopic topology on $l^{infty}$ whose dual coincides with the set of bounded, purely finitely additive measures. This topology is strictly coarser than the norm topology and its dual is strictly contained into the hyperopic dual obtained by Monteiro et al. (2018).
Keywords: Hyperopic agents, locally convex topology, hyperopic topology
JEL: C6 - Mathematical Methods and Programming: General
A1 - General Economics: General
Manuscript Received : Jan 29 2019 Manuscript Accepted : Nov 24 2019

  This abstract has been downloaded 909 times                The Full PDF of this paper has been downloaded 156037 times